MathSciNet Relay Station
MathSciNet bibliographic data
MR431730 65N10
Girault, V. Theory of a finite difference method on irregular networks. SIAM J. Numer. Anal. 11 (1974), 260–282.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement